Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 20, 2010, 4:00 AM CDT for 15 counties in Texas. It took effect at Mar 20, 2010, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2010, 4:00 AM CDT (09:00 UTC)
- In effect from
- Mar 20, 2010, 1:00 PM CDT
- Expired
- Mar 20, 2010, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
308 WWUS74 KCRP 200900 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 400 AM CDT SAT MAR 20 2010 TXZ229>234-239>247-202100- /O.NEW.KCRP.WI.Y.0009.100320T1800Z-100321T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 400 AM CDT SAT MAR 20 2010 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. A VERY STRONG COLD FRONT WILL PUSH THROUGH SOUTH TEXAS EARLY THIS AFTERNOON AND BRING WINDY AND MUCH COOLER CONDITIONS TO THE REGION. NORTH/NORTHWESTERLY WIND WILL INCREASE BEHIND THE FRONTAL PASSAGE TO 25 TO 30 MPH WITH HIGHER GUST OF 35 TO 45 MPH. WINDS ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ RG
2 follow-up statements
659 WWUS74 KCRP 201934 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 234 PM CDT SAT MAR 20 2010 TXZ229>234-239>247-210200- /O.CON.KCRP.WI.Y.0009.000000T0000Z-100321T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 234 PM CDT SAT MAR 20 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A VERY STRONG COLD FRONT HAS PUSHED THROUGH SOUTH TEXAS EARLY THIS AFTERNOON. NORTH WINDS WILL CONTINUE AT 25 TO 30 MPH WITH HIGHER GUST OF 35 TO 45 MPH THIS AFTERNOON BEFORE DIMINISHING BELOW ADVISORY CRITERIA THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$
244 WWUS74 KCRP 210206 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 906 PM CDT SAT MAR 20 2010 TXZ229>234-239>247-210315- /O.EXP.KCRP.WI.Y.0009.000000T0000Z-100321T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 906 PM CDT SAT MAR 20 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WINDS ACROSS SOUTH TEXAS HAVE FALLEN BELOW 30 MPH AND WILL CONTINUE TO DIMINISH OVERNIGHT. AS A RESULT...THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$ TM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 19, 11:47 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Mar 19, 11:47 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 PM CDT FRI MAR 19 2010
.DISCUSSION...UPDATED FOR 06Z TAF ISSUANCE BELOW.
&&
.AVIATION...AMPLE LLVL MOISTURE COMBINED WITH LLJ DYNAMICS WILL
CONTRIBUTE TO MVFR CIG DEVELOPMENT OVER SOUTH TEXAS TONIGHT. THE
SOUTHERLY LLJ WILL ALSO CONTINUE TO GENERATE NON-CONVECTIVE LLWS
OVER THE REGION TONIGHT WITH 1000FT WINDS GENERALLY AROUND 30 KNOTS.
HOWEVER...AS A STRONG COLD FRONT APPROACHES...THE HEIGHT GRADIENT
WILL SLACKEN THUS WEAKENING THE LLJ OUT WEST AROUND 08Z...AND ACROSS
THE COASTAL PLAINS BETWEEN 11Z-12Z. THE COLD FRONT IS EXPECTED TO BLAST
THROUGH KLRD AROUND 15Z...AND MOVE EAST THROUGH THE COASTAL TAF
SITES BETWEEN 17Z-19Z. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE
FRONT SHOULD BRIEFLY IMPACT THE TERMINAL AERODROMES ACROSS THE
COASTAL PLAINS...ESPECIALLY KVCT AROUND MIDDAY. STRONG NORTHWESTERLY
WINDS WILL DEVELOP AREAWIDE BEHIND THE FRONT...WITH WIND GUSTS
BETWEEN 35-40 KNOTS EXPECTED ACROSS SOUTH TEXAS BY SATURDAY
AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 955 PM CDT FRI MAR 19 2010/
DISCUSSION...UPDATED THE FORECAST PACKAGE TO INCREASE POPS
ASSOCIATED WITH THE FRONT TOMORROW ACROSS THE NORTHEAST CWA BASED
ON RECENT MODEL DATA. OTHERWISE...THE MAIN ISSUE FOR THE SHORT
TERM FORECAST WILL BE THE WIND. WINDS OVER THE COASTAL WATERS ARE
EXPECTED TO REMAIN BELOW SCA CONDITIONS OVERNIGHT. HOWEVER...SEAS
60 NM OFFSHORE ARE EXPECTED TO INCREASE TO AROUND 7 FEET. AS A
RESULT...CANCELLED THE SCA IN EFFECT FOR THE BAYS AND NEARSHORE
WATERS TONIGHT AND FORECASTED SCEC CONDITIONS. HOWEVER...DECIDED
TO MAINTAIN THE SCA 20 TO 60 NM OFFSHORE DUE TO THE EXPECTED 7 FT
WAVE HEIGHTS.
THE COLD FRONT IS STILL EXPECTED TO BLAST THROUGH THE BRUSH
COUNTRY SATURDAY MORNING...THEN THROUGH THE COASTAL COUNTIES AND
OFFSHORE SATURDAY AFTERNOON. THE GFS/NAM PROG 925MB WINDS TO BE
BETWEEN 30-35 KNOTS DURING THE AFTERNOON HOURS. WIND ADVISORY
CONDITIONS WILL BE LIKELY...BUT WILL HOLD OFF ON ITS ISSUANCE DUE
TO AREAL UNCERTAINTY. HOWEVER...THE FIRE WEATHER WATCH WAS
UPGRADED TO A RED FLAG WARNING FOR THE BRUSH COUNTRY TOMORROW
AFTERNOON. IN ADDITION...UPGRADED THE GALE WATCH TO A GALE WARNING
FOR THE GULF WATERS 20 TO 60 NM OFFSHORE LATE SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. UPDATED GRIDDED AND TEXT PRODUCTS HAVE
BEEN SENT.
PREV DISCUSSION... /ISSUED 647 PM CDT FRI MAR 19 2010/
DISCUSSION...SEE AVIATION SECTION FOR 00Z TAFS.
AVIATION...GUSTY SOUTHEAST WINDS OVER THE COASTAL BEND EXPECTED
TO DIMINISH BY 02Z-03Z TIMEFRAME. SOUTHERLY LOW LEVEL JET WILL BE
35-40 KNOTS LEADING TO STRATUS DEVELOPING OVER THE BRUSH COUNTRY
AROUND 06Z AND SPREADING EASTWARD TOWARD THE COASTAL BEND BY
DAYBREAK. A STRONG COLD FRONT WILL MOVE INTO THE BRUSH COUNTRY
AROUND 14Z AND ADVANCE TOWARD THE COAST BY 19Z-20Z. SCATTERED TO
NUMEROUS SHOWERS/ISOLATED THUNDERSTORMS WILL BE POSSIBLE TO THE
NORTHEAST OF A CORPUS CHRISTI TO PLEASANTON LINE. MVFR VSBYS IN
SHOWERS ARE ANTICIPATED BUT IFR CIGS/VSBYS WILL BE POSSIBLE WITH
THE STRONGER SHOWERS AND T-STORMS. CONDITIONS WILL IMPROVE TO VFR
QUICKLY BEHIND THE FRONT BUT NORTHWEST WINDS WILL BE STRONG WITH
GUSTS TO AROUND 35 KNOTS AREAWIDE BY 20Z-21Z.
PREV DISCUSSION... /ISSUED 334 PM CDT FRI MAR 19 2010/
SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...STRONG LOW LEVEL
FLOW OUT AHEAD OF A LATE-SEASON COLD FRONT WILL CONTINUE INTO THE
EARLY EVENING. WIND ADVISORY IN EFFECT WILL BE CONTINUED UNTIL 8
PM ACROSS THE SOUTHERN COASTAL BEND...AND INLAND AS FAR AS KALI.
WINDS ELSEWHERE WILL BE ELEVATED...JUST NOT TO ADVISORY CRITERIA.
SURFACE FLOW WILL DIMINISH OVERNIGHT AS MOISTURE RETURN LEADS TO SKIES
CLOUDING OVER LATE TONIGHT. FOCUS THEN TURNS TO COLD FRONTAL
PASSAGE ITSELF. FRONT EXPECTED TO PUSH THROUGH THE RIO GRANDE
PLAINS AND BRUSH COUNTRY SATURDAY MORNING...PROGRESSIVE
SOUTHEASTWARD THROUGH THE DAY AND CLEARING THE CWFA BY MID-
AFTERNOON. IMPRESSIVE DYNAMICS WILL BE OFFSET BY MEDIOCRE MOISTURE
RETURN ACROSS THE WEST...BUT BETTER INFLOW OVER THE EAST WILL LEAD
TO BETTER COVERAGE OF MAINLY LIGHT PRECIPITATION. THOSE SAME
DYNAMICS AND SLIGHT INSTABILITY MEANS THUNDER IS ALSO POSSIBLE
OVER THE EAST...ALTHOUGH NOT ENOUGH FOR ANY SIGNIFICANT SEVERE THREAT.
WINDS WILL AGAIN PICK UP BEHIND THE FRONT AS DRY ARCTIC AIR PUSHES INTO
THE REGION. THIS SHOULD SHUT OFF PRECIPITATION RELATIVELY QUICKLY
AFTER FRONTAL PASSAGE...BUT MAY AGAIN REACH WIND ADVISORY CRITERIA
ACROSS SOUTH TEXAS. VERY DRY AIR IN THE WAKE OF THE FRONT WILL
CREATE AN ELEVATED FIRE DANGER OUT WEST WHERE SKIES WILL CLEAR
RELATIVELY EARLY IN THE DAY...AND WITH GUSTY WINDS AND LOW
RELATIVE HUMIDITIES A FIRE WEATHER WATCH FOR THOSE AREAS REMAINS
WARRANTED.
LOCAL LOW LEVEL WINDS SET UP FAVORABLY FOR COOLING LATE SATURDAY
NIGHT INTO SUNDAY MORNING...AND LOWS SUNDAY MORNING WILL FALL
INTO THE 30S IN MANY LOCATIONS ACROSS THE COASTAL BEND AS A
RESULT.
LONG TERM (SUNDAY THROUGH FRIDAY)...MAIN FORECAST ISSUES ARE THE
TEMPERATURES EARLY IN THE PERIOD...THEN THE CHANCES FOR RAIN
AROUND MID WEEK. PRETTY MUCH STATUS-QUO FROM WHAT HAS BEEN
FORECAST FOR THE PAST COUPLE OF DAYS...WITH ONLY EXCEPTION BEING A
SLOWLY MOVING SURFACE HIGH ON MONDAY...MEANING COOLER THAN
EXPECTED TEMPERATURES AND LESS TIME FOR RETURN FLOW TO COME BACK
IN TIME FOR THE NEXT UPPER SYSTEM STILL FORECAST TO MOVE MAINLY
NORTH OF THE AREA. THUS...BASIC CHANGES TO PREVIOUS THINKING
(GENERALLY MINOR ONES) HAVE BEEN TO LOWER TEMPERATURES A BIT
SUNDAY MORNING...A BIT MORE MONDAY MORNING...AND INCREASE WINDS
FOR SUNDAY. FOR THE RAIN CHANCES ON WEDNESDAY...WENT NO MORE THAN
LOW CHANCE POPS FOR WEDNESDAY WITH THE LOWER MOISTURE PROFILES.
HOWEVER... MOISTURE DOES HANG AROUND FOR THURSDAY WITH PRE-FRONTAL
TROUGH AND WITH ENOUGH INSTABILITY...SEA BREEZE AND DAYTIME
HEATING...DID KEEP POPS IN (AGAIN NO MORE THAN LOW END CHANCE) FOR
THURSDAY. ECMWF IS FASTER WITH FRONT THAN GFS...BUT WENT MORE
TOWARD THE GFS THIS TIME WITH SLOW UPPER TROUGH. WITH TIMING OF
FRONT SLIGHTLY DIFFERENT... ADJUSTED TEMPERATURES ACCORDINGLY AND
GENERALLY DUE TO THESE TIMING ISSUES DIE NOT STRAY TOO FAR FROM
GUIDANCE AFTER TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 61 71 37 69 36 / 10 50 10 0 0
VICTORIA 57 64 32 63 33 / 10 80 10 0 0
LAREDO 64 72 39 74 41 / 10 20 0 0 0
ALICE 59 72 37 71 36 / 10 50 0 0 0
ROCKPORT 61 70 41 66 42 / 10 60 10 0 0
COTULLA 58 66 33 71 35 / 20 30 0 0 0
KINGSVILLE 60 74 37 73 35 / 10 40 0 0 0
NAVY CORPUS 63 70 41 67 42 / 10 50 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 1 PM TO 9 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
MCMULLEN...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 5 AM TO 10 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 4 PM SATURDAY TO 5 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 5 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 10 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
TM/95...AVIATION/UPDATEHazardous weather outlook, Mar 19, 5:06 AM CDT, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 506 AM CDT FRI MAR 19 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-201015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 506 AM CDT FRI MAR 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY CONDITIONS EXPECTED TODAY ACROSS THE SOUTHERN COASTAL BEND. SMALL CRAFT ADVISORY CONDITIONS EXPECTED FOR THE MIDDLE TEXAS COASTAL WATERS BY LATE THIS MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE CONDITIONS ARE POSSIBLE OVER THE OFFSHORE WATERS SATURDAY EVENING THROUGH SUNDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY EVENING THROUGH SUNDAY MORNING OVER THE REST OF THE COASTAL WATERS. THERE IS AN ELEVATED FIRE DANGER...WITH POSSIBLE RED FLAG CONDITIONS...FOR PORTIONS OF WESTERN SOUTH TEXAS SATURDAY AFTERNOON AND EVENING BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/AK
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 9:08 PM CDT | Red Flag Warning | CRP | Duval, Jim Wells, La Salle, Live Oak, McMullen, Webb | 24 hr |
| Mar 19, 9:40 PM CDT | Gale Warning | CRP | 31 hr | |
| Mar 20, 5:09 AM CDT | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 23 hr |
| Mar 20, 9:02 AM CDT | Severe Thunderstorm Warning | CRP | Victoria | 58 min |
| Mar 20, 9:45 AM CDT | Special Marine Warning | CRP | 3 hr | |
| Mar 20, 9:46 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Victoria | 59 min |
| Mar 20, 10:36 AM CDT | Special Marine Warning | CRP | 3 hr | |
| Mar 20, 10:36 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 39 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.